Motion not coming 4dàys
Past 4 days motion not coming and used motion tablets also, had diabetes for past 10 yrs and creatine value is 1.6
Like the answers? Chat privately with the doctor of your choice
Hello there. I can understand your concern. Do you have any pain abdomen? Have you been eating anything? Do not use laxatives any more and contact a general surgeon in person for further evaluation and management. Let him examine you and take it further. best regards. Dr. Anil kumar jain. Bangalore.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.